# SDR FDKA200803122

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 13,977 hours, 13,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Cabin Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6035 CVG-EYW (0700 PHX LCL).  MAIN CABIN DOOR HARD TO CLOSE.  MX RE-RIGGED DOOR.
